Advertisement

Monatshefte für Mathematik

, Volume 164, Issue 2, pp 201–224 | Cite as

Generalised Poincaré series and embedded resolution of curves

  • Julio José Moyano-FernándezEmail author
Article

Abstract

The purpose of this paper is to extend the notions of generalised Poincaré series and divisorial generalised Poincaré series (of motivic nature) introduced by Campillo, Delgado and Gusein–Zade for complex curve singularities to curves defined over perfect fields, as well as to express them in terms of an embedded resolution of curves.

Keywords

Curve singularity Poincaré series Divisorial valuation Motivic integration Perfect field 

Mathematics Subject Classification (2000)

14H20 32S99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Blickle, M.: A short course in geometric motivic integration. Preprint, 42 pp. (2005), arXiv: math. AG/0507404Google Scholar
  2. 2.
    Campillo A., Delgado F., Gusein-Zade S.M.: On the monodromy of a plane curve singularity and the Poincaré series of its rings of functions. Funct. Anal. Appl. 33(1), 56–57 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Campillo A., Delgado F., Gusein-Zade S.M.: The Alexander polynomial of a plane curve singularity and the ring of functions on it. Russ. Math. Surv. 54(3), 634–635 (1999)zbMATHCrossRefGoogle Scholar
  4. 4.
    Campillo A., Delgado F., Gusein-Zade S.M.: Integration with respect to the Euler characteristic over a function space, and the Alexander polynomial of a plane curve singularity. Russ. Math. Surv. 55(6), 1148–1149 (2000)zbMATHCrossRefGoogle Scholar
  5. 5.
    Campillo A., Delgado F., Gusein-Zade S.M.: The Alexander polynomial of a plane curve singularity and integrals with respect to the Euler characteristic. Int. J. Math. 14(1), 47–54 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Campillo A., Delgado F., Gusein-Zade S.M.: The Alexander polynomial of a plane curve singularity via the ring of functions on it. Duke Math. J. 117(1), 125–156 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Campillo A., Delgado F., Gusein-Zade S.M.: Multi-index filtrations and motivic Poincaré series. Monatshefte für Math. 150, 193–209 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Campillo A., Delgado F., Kiyek K.: Gorenstein property and symmetry for one-dimensional local Cohen-Macaulay rings. Manuscripta Math. 83, 405–423 (1994)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Delgado de la Mata F., Gusein-Zade S.M.: Poincaré series for several plane divisorial valuations. Proc. Edinb. Math. Soc. 46(2), 501–509 (2003)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Delgado F., Galindo C., Núñez A.: Generating sequences and Poincaré series for a finite set of plane divisorial valuations. Adv. Math. 219, 1632–1655 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Delgado de la Mata F., Moyano-Fernández J.J.: On the relation between the generalized Poincaré series and the Stöhr Zeta function. Proc. Am. Math. Soc. 137(1), 51–59 (2009)zbMATHCrossRefGoogle Scholar
  12. 12.
    Denef J., Loeser F.: Germs of arcs on singular algebraic varieties and motivic integration. Invent. Math. 135, 201–232 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Grothendieck A., Dieudonné J.A.: Éléments de Géométrie Algébrique I. Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen. Band 166. Springer, Berlin (1971)Google Scholar
  14. 14.
    Gusein-Zade S.M., Luengo I., Melle A.: A power structure over the Grothendieck ring of varieties. Math. Res. Lett. 11, 49–57 (2004)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Hartshorne R.: Algebraic Geometry. Springer, New York (1977)zbMATHGoogle Scholar
  16. 16.
    Kiyek K., Moyano-Fernández J.J.: The Poincaré series of a simple complete ideal of a two-dimensional regular local ring. J. Pure Appl. Algebra 213(9), 1777–1787 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Kiyek K., Vicente J.L.: Resolution of Curve and Surface Singularities in Characteristic Zero. Kluwer, Dordrecht (2004)zbMATHGoogle Scholar
  18. 18.
    Liu Q.: Algebraic Geometry and Arithmetic Curves. Oxford U.P., Oxford (2002)zbMATHGoogle Scholar
  19. 19.
    Moyano-Fernández, J.J.: Poincaré series associated with curves defined over finite fields. Dissertation, Universidad de Valladolid, Spain (2008)Google Scholar
  20. 20.
    Moyano-Fernández, J.J.: Curvettes and clusters of infinitely near points. To appear in Rev. Mat. Complut. doi: 10.1007/s13163-010-0048-1
  21. 21.
    Moyano-Fernández J.J., Zúñiga-Galindo W.A.: Motivic zeta functions for curve singularities. Nagoya Math. J. 198, 47–75 (2010)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Poonen B.: The Grothendieck ring of varieties is not a domain. Math. Res. Lett. 9(4), 493–497 (2002)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Viro O.Y.: Some integral calculus based on Euler characteristic. In: Viro, O.Y. (ed.) Topology and Geometry—Rohlin Seminar Lect. Notes in Math. 1346, pp. 127–138. Springer, Berlin (1988)Google Scholar

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Institut für MathematikUniversität OsnabrückOsnabrückGermany

Personalised recommendations